Blower, Gordon (1999) On analytic factorisation of positive hermitian matrix functions over the bidisc. Linear Algebra and its Applications, 295 (1-3). pp. 149-158. ISSN 0024-3795Full text not available from this repository.
Let be a positive hermitian (Ω0) matrix-valued function on the bitorus with and . Then Ω is the L1-limit of FjFj*, where Fj is a (N×Nj) rectangular bi-analytic matrix function. A continuous and strictly positive hermitian may be factored as FF* with F an N×∞ analytic operator function.
|Journal or Publication Title:||Linear Algebra and its Applications|
|Uncontrolled Keywords:||Matrix factorization ; Linear prediction ; Analytic operator functions|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||14 Nov 2008 10:06|
|Last Modified:||07 Jan 2015 13:11|
Actions (login required)